Jump to content

Recommended Posts

Hi y'all!

I need your help. I guess I need some encouragement, more than anything.

I restarted Wellbutrin XL 150 and Prozac 10 three days ago due to mild depression and generalized anxiety disorder.

(I say "restarted" because I had been on both meds for about 4 years, went off them last year, tried Trintellix for about 8 months, got off of that and here we are.)

Anyway, I anticipated the lack of appetite, the feelings of having had too much coffee, the sweating, and dry mouth. But now I'm having extreme nausea a few times a day and a severe flushed feeling. And tonight I started getting numbness/tingling in random spots all over.. It started on my cheek and my lip (felt like a cat hair I couldn't wipe away) and bounces around to my nose, fingers, toes, and knees. It's really freaking me out because I've never felt this before. 

How long will these unpleasant side effects last? They almost threw me into a panic attack but I laid down and focused on my breaking and got myself out of it but I'm still having a rough time. 

I just want to make sure this is all par for the course and nothing too dangerous is happening. And that it'll all subside soon.

 

Thanks in advance. ❤️

Link to comment
Share on other sites

Keep in mind that antidepressants work best only for the significant or very depressed and this fact makes enduring the side effects for mild problems painful. The amount of improvement may not justify the means. People can tell you their experiences but no one can predict the future.

Link to comment
Share on other sites

On 9/4/2017 at 7:15 PM, MsRhythmAndBlues said:

Hi y'all!

I need your help. I guess I need some encouragement, more than anything.

I restarted Wellbutrin XL 150 and Prozac 10 three days ago due to mild depression and generalized anxiety disorder.

(I say "restarted" because I had been on both meds for about 4 years, went off them last year, tried Trintellix for about 8 months, got off of that and here we are.)

Anyway, I anticipated the lack of appetite, the feelings of having had too much coffee, the sweating, and dry mouth. But now I'm having extreme nausea a few times a day and a severe flushed feeling. And tonight I started getting numbness/tingling in random spots all over.. It started on my cheek and my lip (felt like a cat hair I couldn't wipe away) and bounces around to my nose, fingers, toes, and knees. It's really freaking me out because I've never felt this before. 

How long will these unpleasant side effects last? They almost threw me into a panic attack but I laid down and focused on my breaking and got myself out of it but I'm still having a rough time. 

I just want to make sure this is all par for the course and nothing too dangerous is happening. And that it'll all subside soon.

 

Thanks in advance. ❤️

The nausea is most likely the Prozac and the flushing is most likely the Wellbutrin. It can take Wellbutrin about 2 weeks for it and all of its metabolites to reach steady state, but it will take 4-6 weeks before you can expect Prozac to really level out because it has such a long half-life. So from the point that you started them, you should expect to have start-up effects for anywhere from 2-6 weeks but most likely closer to 2 weeks because you will simply get used to things and not notice them anymore.

Link to comment
Share on other sites

If it were me, I would consider that fairly normal. I get startup side effects for most psych meds. For me they typical ramp up in the first few days and then gradually decrease over the next month. If I have a new-to-me side effect I check it against the known side effects for the med so I know whether it's an inconvenience or something to pay attention to. How have you been doing since you posted?

Link to comment
Share on other sites

 Share

×
×
  • Create New...